On Smallest Isolated Gerschgorin Disks for Eigenvalues.
Numerische Mathematik, Tome 7 (1965), pp. 171-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131648,
author = {J. TODD},
title = {On {Smallest} {Isolated} {Gerschgorin} {Disks} for {Eigenvalues.}},
journal = {Numerische Mathematik},
pages = {171--175},
year = {1965},
volume = {7},
zbl = {0148.01703},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131648/}
}
J. TODD. On Smallest Isolated Gerschgorin Disks for Eigenvalues.. Numerische Mathematik, Tome 7 (1965), pp. 171-175. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131648/